PDA

View Full Version : Why can't I stop


Lacrosse127
August 2nd, 2017, 10:53 AM
I pop a lot of Vicodin, and oxy. I love getting fucked up and numb. But I've tried to do it less and less recently not like everyday like before. But I kinda wanna stop because it may get worse. So anyone have any ideas.

Just JT
August 2nd, 2017, 09:19 PM
Hey, been there. Not easy

How many you taking a day? How many mg? How long you been taking them?

Those are all factors that are kinda needed to be known. You can't just quit that shit cold or something. You needa ween off them. So your on the right track.

I was taking a shit ton for over a year. About 180-200 a month. I'm off them now. It took a few months. I felt pretty shitty.

Track how many you take. Every couple of days take one less. Then a couple more days 1 less. Cut them in half. If prescribed stop refilling them.

Get off them, they will kill you eventually. Or lead you to shit that will do it faster

jamie_n5
August 20th, 2017, 08:20 PM
Hey, been there. Not easy

How many you taking a day? How many mg? How long you been taking them?

Those are all factors that are kinda needed to be known. You can't just quit that shit cold or something. You needa ween off them. So your on the right track.

I was taking a shit ton for over a year. About 180-200 a month. I'm off them now. It took a few months. I felt pretty shitty.

Track how many you take. Every couple of days take one less. Then a couple more days 1 less. Cut them in half. If prescribed stop refilling them.

Get off them, they will kill you eventually. Or lead you to shit that will do it faster

Best advice I can see other than going into a rehab center.

Human
August 22nd, 2017, 06:00 PM
Wean yourself off so you don't have withdrawal and get some professional help, go to a psychologist. There's a reason you like getting numb and you need to address that... or once you're off them you'll want to be on them again

Just JT
August 22nd, 2017, 09:25 PM
Best advice I can see other than going into a rehab center.

Wean yourself off so you don't have withdrawal and get some professional help, go to a psychologist. There's a reason you like getting numb and you need to address that... or once you're off them you'll want to be on them again

Both are very real. Rehab is tough, your probably not there yet, but is always an option if you need it. Don't just stop, withdrawals will make you sicker than a dead dog. Ween off, get help. Not something you should do alone

YungRox
October 28th, 2017, 05:43 AM
Heyya. I'm very sad to hear about your problem. I used to be addicted to Xanax, and let me tell you, it's one hell of a drug to quit. I had to quit because my dealer was killed, and the withdrawals were hell, but I'm happy that I did. I had Health problems from the Xanax, I was anxious and depressed when I wasn't high. My advice is to find a hobby, or try to find new things to do. Perhaps pick up a book. As with any addiction, you have to get out of the regime to quit. I started smoking less cigarettes when I read a book for 10 minutes every morning, right around the time when I would go out and smoke my morning cigarette, same goes for any other drug. You have to find something interesting to do, perhaps watch a movie or some videos when you would take drugs. If all else fails, I would suggest seeking help from a professional.

Endeavour
October 28th, 2017, 07:40 AM
Heyya. I'm very sad to hear about your problem. I used to be addicted to Xanax, and let me tell you, it's one hell of a drug to quit. I had to quit because my dealer was killed, and the withdrawals were hell, but I'm happy that I did. I had Health problems from the Xanax, I was anxious and depressed when I wasn't high. My advice is to find a hobby, or try to find new things to do. Perhaps pick up a book. As with any addiction, you have to get out of the regime to quit. I started smoking less cigarettes when I read a book for 10 minutes every morning, right around the time when I would go out and smoke my morning cigarette, same goes for any other drug. You have to find something interesting to do, perhaps watch a movie or some videos when you would take drugs. If all else fails, I would suggest seeking help from a professional.

Please don't post in threads with more than two months inactivity. :locked: